# SDR UIEA2016032100196

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,115 hours, 37,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3015644
- Part serial: 0037
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMER LIGHT JUST AFT OF CARGO DOOR INOPERATIVE.  TROUBLESHOOTING REVEALED LIGHT POWER LUG BROKEN.  R & R LIGHT ASSEMBLY HOUSING, PN 30-1564-4 & SN 0037 IAW WMD 33-51-21.  OPERATIONS CHECKED GOOD.
